# SDR SWAA2018100125674

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 7 hours, 6 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 24C292592
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER LATCH INOP.  R&R LATCH PER SIP.
